# SDR SWAA991955

- Difficulty date: November 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: 056SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 21721
- System (JASC): 5751 · Ailerons
- Part: Skin
- Part number: 6546454
- Condition: Delaminated
- Location: Aileron
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING WALK ARROUND INSP, FOUND RT AILERON DELAMINATED.  REMOVED AND REPLACED AILERON PER MM.
